# SDR 95ZZZX3876

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642BH
- Make and model: Snias AS350BA
- Aircraft serial: 2495
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Lamification
- Part number: 350A33215300
- Condition: Unbonded
- Location: T/R
- Part time: 292 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMIFICATION DELAMINATED AND UNBONDED.
